# SDR ANCF2012030500113

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N618MX
- Make and model: Airbus A320-214
- Aircraft serial: 1618
- Aircraft time: 33,352 hours, 14,221 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT300B00
- Part serial: 05134
- Condition: Defective
- Location: E&E Bay
- Part time: 187,650 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT AVNCS SYS FAULT ON ECAM.  IN ACCORDANCE WITH TSM 21-26-00-810-804 THE SKIN AIR OUTLET V. 22HQ FAULT IS PRESENT THEN THIS ITEM IS DEFERRED TO DMI #96 MEL 21-26-04 CAT C MAINTENANCE PROCEDURE WAS PERFORMED.
